American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Daniel Labardini-Fragoso, Max Neumann-Coto and Martha Takane. Cones and convex bodies with modular face lattices. Proc. Amer. Math. Soc. 140 (2012) 4337-4350.
Abstract, references, and article information
View Article: PDF

[2] E. Fried and G. Grätzer. Pasting and modular lattices . Proc. Amer. Math. Soc. 106 (1989) 885-890. MR 1004631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Piotr Grzeszczuk and Edmund R. Puczyłowski. Gabriel and Krull dimensions of modules over rings graded by finite groups . Proc. Amer. Math. Soc. 105 (1989) 17-24. MR 973835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Dietmar Schweigert. Compatible relations of modular and orthomodular lattices . Proc. Amer. Math. Soc. 81 (1981) 462-464. MR 597663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1